# SDR DALA2020020300815

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 676
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2FWD CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA676,BETWEEN S-39R AND S-39L OUT OF LIMITS. REPLACED SHEAR TIE. (LP 1469119)
